# SDR WX0A2015030572449

- Difficulty date: February 19, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N403NV
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 65,654 hours, 42,133 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S2929169
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 256 HAS CORROSION BETWEEN LBL 22 & RBL 22.  FABRICATED & INSTALLED FLOOR SUPPORT IAW SRM 51-10-4 & 51-30-5 WITH 2 1/2 LENGTH 1 1/2 ORIGINAL .070 REMAINING 0 LEVEL 2.  WORK ACCOMPLISHED ON  WO 243433 M301 ITEM 529 & WO 1011609 2000-0182.
